# SDR N6WA2015011501

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 17,774 hours, 11,716 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPU DOOR LEFT OPEN.  INSPECTED, CLOSED & SECURED GPU DOOR IAW AMM 05-21-00.  NO DEFECTS NOTED.
